Article

Case Report on Cerebral Venous Thrombosis and Phenytoin Withdrawal

Vigneswaran R1★, Thenmozhi PM1, Natarajan P2★ Corresponding author

  1. 1Department of Pharmacology, Sankaralingam Bhuvaneswari College of Pharmacy, Anaikuttam, Sivakasi, Tamil Nadu, INDIA..

CORRESPONDENCE

Vigneswaran R

Department of Pharmacology, Sankaralingam Bhuvaneswari College of Pharmacy, Anaikuttam, Sivakasi, Tamil Nadu, INDIA..

vignesvicky985@gmail.com

Received: 16-10-2023; Revised: 24-11-2023; Accepted: 20-12-2023.

Volume 17, Issue 1 · pp. 87–88 · PUBLISHED · DOI: 10.5530/ijopp.17.1.14

View on IJPP original site ↗

ABSTRACT

The majority of patients with stroke who suffer from Cerebral Venous Thrombosis (CVT) are young people and children. Women have venous thromboembolism three times more frequently than men do. Cerebral Venous Thrombosis (CVT), a special site for thrombosis, is a specific cause of stroke. Compared to both arterial stroke and Venous Thromboembolism (VTE), CVT primarily affects children and young people. A variety of symptoms and indicators can be present in patients. The lateral, cavernous, and superior sagittal sinuses are the ones that thrombose the most commonly. Surgery, mechanical thrombectomy, anticoagulation, and fibrinolysis are available options. A 21-year-old woman with symptoms of rashes that have been present for two days, a history of cerebral venous thrombosis, phenytoin allergy, early papilledema, nausea, exertional dyspnea, and giddiness is the subject of the case study. The patient's medication regimen includes nicoumalone, levitracetam, acetazolamide, LMWH, pantaprazole, paracetamol, and cephalexin.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    R, V., PM, T., & P, N. (). Case Report on Cerebral Venous Thrombosis and Phenytoin Withdrawal. Indian Journal of Pharmacy Practice, 17(1), 87–88. https://doi.org/10.5530/ijopp.17.1.14